# SDR CALA2013090490952

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 70,145 hours, 9,932 cycles
- Engine: Pwa PW40903
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH DAMAGED.   REPLACED PRESSURE SWITCH IAW AMM & POWER PLANT TEST 71-00-00.  OPERATIONS CHECKED GOOD.
